MAUDE Adverse Event Report: ENDOTRONIX, INC CORDELLA PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CORDELLA PULMONARY ARTERY SENSOR SYSTEM
Model Number 100303
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 03feb2026, the medical affairs team received an email from the site reporting that the patient had been admitted to the hospital with heart failure secondary to atrial fibrillation (unrelated to the cordella device).The patients cardiologist stated that the cordella sensor might require recalibration, as the reported values did not appear to correlate with the patients clinical presentation.At that time, there were no previous cases indicating sensor drift or suspected drift, and the patient had not undergone any reader exchanges or recalibrations.Review of the cordella data access platform (cdap) and bulk analysis showed electromagnetic interference (emi) less than 5 and signal strength above 3600.The physician requested a right heart catheterization and recalibration while the patient was admitted.On (b)(6) 2026, the patient underwent recalibration, and the results were within the fluid filled limits of agreement (ffloa).On (b)(6) 2026, endotronix r&d provided the ffloa determination.Post calibration flags were negative, with one negative supine reading attributed to high noise and emi.Subsequent readings were not negative, and there were no issues identified with calibration.A pressure adjustment increase was applied, and final results were within ffloa.
 
Additional Manufacturer Narrative
Additional information will be submitted via follow-up report within 30 days of receipt.
 
Additional Manufacturer Narrative
The following sections were updated/added: b4, g3, g6, h2.H3, h6 and h11.(h3) the sensor was not returned for evaluation as it remains implanted.The device history record (dhr) for the sensor lot was reviewed, and it was confirmed that no relevant nonconformances were associated with the sensor lot at the time of manufacture.On (b)(6) 2026 (450 days from implant), the patient underwent a right heart catheterization (rhc) recalibration.The offset determined during the recalibration fell inside the fluid-filled reference measurement error range, thereby confirming that the sensor was performing as expected.As a result, the reported event was not confirmed.Based on the information provided, no further corrective or preventative actions are required at this time.

Brand Name
CORDELLA PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd #500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
1415 w diehl rd #500w
naperville IL 60563
Manufacturer Contact
kate jacobson
1415 w diehl rd #500w
naperville, IL 60563
3316840727
MDR Report Key24649802
Report Number3024985933-2026-00007
Device Sequence Number21292471
Product Code MOM
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2025
Device Model Number100303
Device Lot NumberE230110-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight100 KG